Winter Weather 2014

The winter weather in 2014 has been cuh-ray-zee.  I saw the forecast and the writing was on the wall.  My nice & cushy 12:30 appointment was going to be pushed earlier.  So I went ahead and made the “call” to ask if I needed to come in earlier due to the weather. I’m sure I made the lady that changes my dressing day – since I volunteered instead of being asked – or having to have someone else do it.  The worst part is that this the week I dub “Chete Killing Week” because I’m on Cipro.  Cipro the chete killer is a children’s story book that needs to be written.  Who knows -maybe I’ll do it one day.

So I sent a message early – and then I hooked up to my IV – and wouldn’t you know it was the slowest drip in the history of drips?  Typically I can get the Cipro to run in an hour -maybe an hour and 15 minutes.  Today – it was from 7:05 to 8:45 – I don’t’ know what took it so long.  The drip was “right” at one drop  per 2 to 3 seconds.   So odd when it happens like that. Of course it did, I was hoping to be able to get in and out of the doctor’s office before the precipitation hit.  Of course that probably won’t happen now so I’m praying that the temp doesn’t drop below freezing before I get home once the precipitation does start falling. Theoretically, it should hold off.  However, it always makes me nervous.  However, I’ll be home in time to start my 2nd IV on time. That’s always a good thing.

Itching & Rash Update:

My wrist looks a bit better although you can still see the area – it’s not raised and angry like it was.  The blisters on my toes have calmed down a bit too, but during my sleep on Friday – I woke up to the bottoms of my feet itching.  I had a rash on the bottom of my left foot and my right foot was also itching although there wasn’t a noticeable rash there.  I think I finally know what’s causing the problem so I’m doing a test on another part of my body to see if a rash pops up in a week or so. We’ll see.  If it is what I think it is, I’ll do a post about it.  Nothing bad, but a delayed allergic reaction to something I had been using.

Advertisements